# SDR CA990915038

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20R1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 206061432031
- Condition: Cracked
- Location: Oil Cooler
- Component: 206061432037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL COOLER/BLOWER ASSY DISASSEMBLED AT CUSTOMER'S REQUEST.  IMPELLER WAS FOUND CRACKED (1/2) DURING FPI INSPECTION.  MANUAL SPECIFIES THAT FPI IS CARRIED OUT EVERY 300 HOURS, HOWEVER, THIS CRACK WAS FOUND IN AN AREA NOT SPECIFIED IN THE BELL MANUAL, AS REMOVAL OF THE OIL COOLER/BLOWER IS NOT CALLED FOR.
